# SDR ASOA20150626033

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 31,631 hours, 24,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Part serial: 93404
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 22,590 hours, 13,723 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE LT FWD FUSELAGE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE R & R NR 4 EMERGENCY LIGHT BATTERY CHARGER AND REPAIRED WIRE NR W192-8593-20 WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
